Journal article icon

Journal article

REGULATION OF NUMBERS OF SYMBIOTIC CHLORELLA BY DENSITY-DEPENDENT DIVISION

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1098/rstb.1990.0149

Authors


MCAULEY, P More by this author
Journal:
PHILOSOPHICAL TRANSACTIONS OF THE ROYAL SOCIETY OF LONDON SERIES B-BIOLOGICAL SCIENCES
Volume:
329
Issue:
1252
Pages:
55-63
Publication date:
1990-07-30
DOI:
EISSN:
1471-2970
ISSN:
0962-8436
URN:
uuid:b0f115a2-ed6d-4a1d-b233-6cd43a8f5263
Source identifiers:
43344
Local pid:
pubs:43344

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP